- -

Formalism for discrete multidimensional dynamic systems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Formalism for discrete multidimensional dynamic systems

Show full item record

Micó, JC.; Caselles Moncho, A.; Soler Fernández, D.; Romero, PD. (2016). Formalism for discrete multidimensional dynamic systems. Kybernetes. 45(10):1555-1575. doi:10.1108/K-01-2015-0024

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82202

Files in this item

Item Metadata

Title: Formalism for discrete multidimensional dynamic systems
Author: Micó, Joan C. Caselles Moncho, Antonio Soler Fernández, David Romero, Pantaleón D.
UPV Unit: Universitat Politècnica de València. Escuela Técnica Superior de Gestión en la Edificación - Escola Tècnica Superior de Gestió en l'Edificació
Issued date:
Abstract:
The purpose of this paper is to suggest a formalism given by an equation suitable for simulating discrete systems with space-time variation in addition to other change variables. With such formalism, multidimensional ...[+]
Subjects: Dynamics , Simulation , Multidimensional , Formalism , General systems theory
Copyrigths: Cerrado
Source:
Kybernetes. (issn: 0368-492X )
DOI: 10.1108/K-01-2015-0024
Publisher:
Emerald
Publisher version: http://dx.doi.org/10.1108/K-01-2015-0024
Type: Artículo

This item appears in the following Collection(s)

Show full item record